Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    6
  • views
    5692

The Accutane Is Eating My Eyes

SavedByGrace1

370 views

For real, my eyes are so dry....and red. I fear beginning the use of drops because I have heard it said that you can become dependant on eyedrops and I certainly don't want that...I sitll have 3 months to go!



1 Comment


Use the eyedrops! I am also on Accutane and I have 2 months left to go and I have been using eyedrops, and I'm not dependent on them. They just provide relief! Good luck :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×